Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Consistent sick feeling, have cold, wisdom tooth eruption, light periods. Cause?

Hello, I have been sick for about 1 month now. Regular cold , and my wisdom teeth were coming out as well. I am on the pill and I have had sex with my boyfriend on on the 28th of December. I recently got my period on the 3rd of January. My period was light red, but I would have to change pads in between. It lasted 5 days. I took 3 pregnancy tests .
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
Fever and headache are the symptoms usually associated with impacted wisdom tooth which is inflamed.
I would advice you to visit a dentist and get clinical as well as x-ray evaluation done.
Tooth has to be either extracted or saved depending on the position and space available for tooth eruption.
Take complete course of antibiotics-analgesics.
Gargle frequently using lukewarm saline .
Maintain oral hygiene well.
Hope this helps.
Answered: Tue, 28 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor